# SDR CA101110004

- Difficulty date: November 1, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 1,780 hours
- Engine: Pwa PT6A21
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 130909B130
- Condition: Failed
- Location: Mlg Drag Brace
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT MLG COLLAPSE AFTER TOUCH DOWN/DURING ROLL OUT.  BEFORE A/C WAS RECOVERED FROM THE INFIELD A PORTION OF THE LOWER DRAG BRACE ATTACH BOLT WAS FOUND ON THE RUNWAY (APPROX 1000 FT OR MORE FROM A/C) STILL WITH THE NUT AND COTTER PIN ATTACHED.  AFTER A/C WAS LIFTED FOR RECOVERY A SECOND PIECE OF BOLT WAS REMOVED FROM THE LOWER DRAG BRACE.  MLG WAS SECURED AND AIRCRAFT RECOVERED AND MOVED TO HANGAR FACILITY FOR FURTHER INSP.
